Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 86, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 2:12 AM CDT for Christian County, Sangamon County, Illinois. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 2:12 AM CDT (07:12 UTC)
- Expired
- Jun 3, 2008, 3:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 38 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 2:16 AM CDT | TSTM WND DMG | Rochester, IL | LARGE TREES DOWN IN RURAL ROCHESTER. TIME ESTIMATED. |
| Jun 3, 2:25 AM CDT | TSTM WND DMG | Berry, IL | SIGNIFICANT DAMAGE TO A HOUSE IN BERRY. TIME ESTIMATED. |
| Jun 3, 2:35 AM CDT | TSTM WND DMG | Edinburg, IL | BARN AND HOUSE DAMAGED NEAR EDINBURG. PRELIMINARY REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 9:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2506 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 030712 SVRILX ILC021-167-030800- /O.NEW.KILX.SV.W.0086.080603T0712Z-080603T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 212 AM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS... CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS... * UNTIL 300 AM CDT. * AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...AND WAS MOVING EAST AT 48 MPH. * LOCATIONS IMPACTED INCLUDE... MECHANICSBURG... EDINBURG... SPRINGFIELD... OTHER LOCATIONS IN THIS WARNING INCLUDE...RIVERTON...ROCHESTER AND SHERMAN. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 91 AND 104. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 93 AND 122. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3991 8923 3964 8935 3974 8976 3991 8967 TIME...MOT...LOC 0712Z 290DEG 42KT 3976 8959 $$ SMITH
2 follow-up statements
000
WWUS53 KILX 030723
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT TUE JUN 3 2008
ILC021-167-030800-
/O.CON.KILX.SV.W.0086.000000T0000Z-080603T0800Z/
CHRISTIAN-SANGAMON-
222 AM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL SANGAMON AND NORTHERN CHRISTIAN COUNTIES...
AT 221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3
MILES NORTHEAST OF ROCHESTER...OR ABOUT 8 MILES EAST OF
SPRINGFIELD...MOVING EAST AT 48 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ROBY...
EDINBURG...
OTHER LOCATIONS AFFECTED INCLUDE...SPAULDING...SOUTHERN VIEW...
CAPITAL AIRPORT...LELAND GROVE...JEROME...GRANDVIEW...CLEAR LAKE...
SHERMAN...RIVERTON...MECHANICSBURG...DAWSON...BUFFALO AND BERRY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 91 AND 104.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 93 AND 122.
DUE TO THE INTENSE RAINFALL ASSOCIATED WITH THESE THUNDERSTORMS...THERE
IS ALSO A RISK OF LOCALIZED FLOODING OF STREETS...VIADUCTS...AND POOR
DRAINAGE AREAS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3964 8936 3965 8938 3974 8975 3976 8976
3977 8974 3986 8970 3986 8969 3991 8967
3991 8923
TIME...MOT...LOC 0722Z 290DEG 42KT 3978 8948
$$
SMITH000
WWUS53 KILX 030801
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
301 AM CDT TUE JUN 3 2008
ILC021-167-030811-
/O.EXP.KILX.SV.W.0086.000000T0000Z-080603T0800Z/
CHRISTIAN-SANGAMON-
301 AM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANGAMON AND NORTHERN
CHRISTIAN COUNTIES EXPIRES AT 300 AM CDT...
AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3964 8936 3965 8938 3974 8975 3976 8976
3977 8974 3986 8970 3986 8969 3991 8967
3991 8923
TIME...MOT...LOC 0723Z 290DEG 42KT 3977 8947
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:47 AM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 3, 12:47 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1247 AM CDT TUE JUN 3 2008 .DISCUSSION... ISSUED 822 PM CDT MON JUN 2 2008 CONVECTION STARTING TO INCREASE TO OUR WEST AS WARM ADVECTION PATTERN SETTING UP ACRS THE REGION. PROFILERS SHOWING 850 MB WINDS UP TO 35 TO 40 KTS ACRS THE SRN PLAINS WITH MODEL DATA CONTINUING TO SUGGEST 60KTS LATER TNT WITH STRONG MOISTURE TRANSPORT INTO NRN MO...SRN IA AND WRN IL. SPC ALREADY THINKING OF ISSUING A WATCH FOR AT LEAST A PART OF WRN IL THIS EVENING BASED ON EVENING RADAR TRENDS. 00Z ILX SOUNDING STILL VERY DRY AND STABLE BUT WITH THE STRONG ADVECTION OF MOISTURE AND INSTABILITY LATER TNT...WE SHOULD SEE ENOUGH SUPPORT FOR STRONG ELEVATED STORMS CAPABLE OF PRODUCING HAIL AND HEAVY RAINFALL. WIND THREAT MAY INCREASE LATE TNT...MORE TWDS DAWN AS WIND MAX APPROACHES WRN IL. WILL HOLD OFF ANY ZONE UPDATE UNTIL SPC DECIDES HOW TO ALIGN THE WATCH ACRS PARTS OF OUR AREA. WL SEND OUT THE UPDATE ONCE THAT IS DECIDED. SMITH && .AVIATION... ISSUED 1246 AM CDT TUE JUN 3 2008...FOR THE 06Z TAFS THE STRONGEST STORMS WILL CONTINUE ACROSS SPI AND DEC OVER THE NEXT 3 HOURS OR SO. PIA...BMI AND CMI SHOULD REMAIN JUST NORTH OF ANY HAIL STORMS. I HIT SPI AND DEC HARDER IN THE TEMPOS FOR IFR VIS AND GS FOR HAIL. WINDS IN GENERAL HAVE NOT BEEN TOO GUSTY IN THE STORMS...DUE TO THE ELEVATED NATURE OF THE STORMS. THERE APPEARS TO BE ANOTHER STORM COMPLEX APPROACHING CENTRAL ILLINOIS FROM THE NW WHICH MAY ARRIVE IN THE MORNING. THERE IS SOME INDICATION IT MAY WEAKEN WHEN IT ARRIVES...SO FOR NOW WILL NOT MENTION STRONG MORNING STORMS IN THE TAFS JUST YET. ADDITIONAL STORMS MAY DEVELOP LATE AFTERNOON ON TUESDAY...AS WE BREAK THE CAP AND TAP INTO SOME VERY UNSTABLE AIR. WILL WAIT TO HIT THOSE VERY HARD TOO. WILL MOST LIKELY TEMPO SOME IFR AS THE TIME APPROACHES. SHIMON && .PREV DISCUSSION... ISSUED 300 PM CDT MON JUN 2 2008 SHORT TERM...TONIGHT THROUGH THURSDAY... COMPLICATED QPF SITUATION UNFOLDING FOR TONIGHT INTO THE FIRST PART OF TUESDAY. FIRST OFF FOR THIS EVENING...HAVE ALREADY SEEN ISOLATED CONVECTION DEVELOP OVER THE EXTREME EAST THIS AFTERNOON. IN ADDITION...REMNANTS FROM DECREASING MORNING ACTIVITY ARE WITHIN STRIKING DISTANCE TO OUR NORTHWEST ZONES AS AN ELEVATED ZONE OF LIFT EXTENDS FROM AROUND WATERLOO TO WEST OF PEORIA. THEREFORE FOR POPS THROUGH 06Z...WILL INDICATE ISOLATED OR SCATTERED WORDING IN THOSE AREAS. AFTER 06Z...ATTENTION TURNS TO THE PLAINS WHERE THE NEXT MCS IS EXPECTED TO FIRE UP THIS EVENING AND ROLL EAST/SOUTHEAST INTO ILLINOIS. ONGOING ACTIVITY ACROSS MISSOURI HAS TEMPORARILY INTERRUPTED THE FLOW OF DEEPER MOISTURE INTO ILLINOIS...BUT THIS WILL CHANGE THE LOW LEVEL JET REDEVELOPS OUT WEST AND FEEDS CONVECTION UP AND OVER THE UPPER RIDGE POSITION. OVERALL SYNOPTIC PATTERN FAVORS A POTENTIAL FOR HEAVY RAINFALL AMOUNTS...BUT CONFIDENCE IN WHERE THE HEAVY RAIN BAND SETS UP PRECLUDES A FLASH FLOOD WATCH FOR NOW. OVERALL QPF FORECASTS FAVOR A 1 TO 1.5 INCH BAND FROM SOUTHEAST IOWA INTO SOUTHERN INDIANA...WHICH IS BELOW FLASH FLOOD GUIDANCE. WILL MENTION HEAVY RAINFALL AND HIGHLIGHT THE QPF POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK...AS WELL AS RAISE POPS TO CATEGORICAL ACROSS THE WEST. AS THE ANTICIPATED THUNDERSTORM COMPLEX MOVES ACROSS THE AREA ON TUESDAY MORNING...ONE OR MORE OUTFLOW BOUNDARIES WILL PROBABLY BE GENERATED. SYNOPTIC MODELS PLACE AN EAST-WEST WARM FRONT ACROSS NORTHERN ILLINOIS AT 18Z TUESDAY...BUT THE EFFECTIVE BOUNDARY WILL LIKELY LIE FURTHER SOUTH ACROSS CENTRAL ILLINOIS. WILL THEREFORE KEEP LIKELY POPS GOING THROUGH THE DAY AND EVENING ACROSS THE MIDDLE OF THE AREA. MESOSCALE TRENDS MAKE A DIFFICULT FORECAST FOR WEDNESDAY AND THURSDAY. WITH THE NEXT MAJOR TROUGH DEEPENING IN THE ROCKIES TOWARD MIDWEEK...DOWNSTREAM HEIGHTS WILL BE RISING WHICH SHOULD BEGIN TO SHUNT THE MAIN BAROCLINIC ZONE FURTHER NORTH OUT OF THE FORECAST AREA. WILL CONTINUE WITH CHANCE POPS ON WEDNESDAY FOR REMNANT OUTFLOW BOUNDARIES FROM THE PREVIOUS NIGHT ACTIVITY...THEN GO DRY FOR THURSDAY WHEN WE SHOULD BE FIRMLY ENTRENCHED IN A HOT AND CAPPED WARM SECTOR. HIGHS WILL LIKELY REACH 90 TO 95 IN MOST AREAS. LONG TERM...FRIDAY THROUGH MONDAY... STRONG UPPER TROUGH IN THE ROCKIES ON THURSDAY WILL MOVE NORTHEAST INTO THE NORTHERN PLAINS BY 12Z FRIDAY. THE TIMING OF THIS FEATURE HAS BEEN PRETTY CONSISTENT OVER THE PAST COUPLE OF MODEL RUNS AND THIS SPELLS ANOTHER POTENTIAL SEVERE WEATHER EVENT FOR FRIDAY AFTERNOON AND NIGHT. THE SURFACE LOW SHOULD BEGIN FRIDAY AROUND MINNESOTA WITH ITS COLD FRONT EXTENDING SOUTH ACROSS EASTERN IOWA INTO WESTERN MISSOURI. THE FRONT SHOULD SLOW DOWN FRIDAY AS THE UPPER TROUGH MOVES MORE NORTH THAN EAST...SO WILL RESTRICT LIKELY POPS TO THE WESTERN PORTIONS OF THE FORECAST AREA THROUGH THE DAY. AS THE FRONT MOVES INTO WESTERN ILLINOIS FRIDAY AFTERNOON...STORMS WILL INCREASE AND PUSH INTO THE REMAINDER OF THE AREA FRIDAY NIGHT. THE FRONT SHOULD THEN SLOW DOWN AND STALL OUT SATURDAY AS THE ASSOCIATED UPPER TROUGH MOVES INTO CANADA AND LEAVES THE FRONT BEHIND. AFTER THAT...TROUGHING WILL REDEVELOP OVER THE WESTERN CONUS SUNDAY AND MONDAY WITH AN UPPER RIDGE REESTABLISHING ITSELF ACROSS THE SOUTH. ANY REMNANTS OF THE SATURDAY FRONT SHOULD THEN LIFT NORTH AND PLACE ILLINOIS BACK INTO THE HOT TEMPERATURES AND A CAPPED AIRMASS...WITH THE MAIN SYNOPTIC BAROCLINIC ZONE TO OUR NORTH. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT MON JUN 2 2008 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ044>046-052>057-061>063-066>068-071>073-031100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT. GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 52 min |
| Jun 2, 10:08 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Jun 2, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 23 min |
| Jun 3, 12:54 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Sangamon | 3 hr |
| Jun 3, 1:46 AM CDT | Areal Flood Advisory | ILX | Cass, Menard, Sangamon | 8 hr |
| Jun 3, 2:32 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 43 min |
| Jun 3, 2:37 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 23 min |
| Jun 3, 2:44 AM CDT | Tornado Warning | ILX | Christian, Macon | 31 min |
| Jun 3, 2:53 AM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 37 min |
| Jun 3, 3:06 AM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 24 min |
| Jun 3, 3:29 AM CDT | Tornado Warning | ILX | Moultrie, Shelby | 16 min |
| Jun 3, 4:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Jun 3, 5:12 AM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 4 hr |
| Jun 3, 5:23 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| Jun 3, 5:57 AM CDT | Areal Flood Advisory | ILX | Champaign, Macon, Piatt, Sangamon | 3 hr |
| Jun 3, 7:11 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 3 hr |
| Jun 3, 7:57 AM CDT | Flash Flood Warning | ILX | Douglas, Edgar | 3 hr |
| Jun 3, 8:06 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 39 min |
| Jun 3, 8:16 AM CDT | Tornado Warning | ILX | Clay | 29 min |
| Jun 3, 8:43 AM CDT | Tornado Warning | ILX | Clay, Richland | 32 min |
| Jun 3, 9:02 AM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 38 min |
| Jun 3, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 3, 9:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan | 39 min |
| Jun 3, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Peoria, Tazewell | 41 min |
| Jun 3, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 34 min |
| Jun 3, 10:14 AM CDT | River Flood Warning | ILX | Piatt | 9 days |
| Jun 3, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Morgan, Sangamon | 40 min |
| Jun 3, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 13 days |
| Jun 3, 10:28 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more | 47 min |
| Jun 3, 10:51 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 39 min |
| Jun 3, 10:55 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 50 min |
| Jun 3, 11:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 39 min |
| Jun 3, 11:28 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 37 days |
| Jun 3, 11:32 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 3, 11:35 AM CDT | River Flood Warning | ILX | Fulton, Mason | 32 days |
| Jun 3, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Shelby | 43 min |
| Jun 3, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 33 min |
| Jun 3, 12:01 PM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 20 min |
| Jun 3, 3:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 30 hr |
| Jun 3, 3:54 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 11 days |
| Jun 3, 3:58 PM CDT | River Flood Warning | ILX | Menard | 11 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.